Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement
Data Entry Job – SCAM!

We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.

Injections

russdrrussd Posts: 15
edited 12/20/2013 - 5:24 AM in Spinal Injections
So I got these C2/C3 joint injection and 3rd occipital nerve block shots yesterday. I didn't notice a decrease in pain...it's seemed to be steady or even slightly increased after the injection. Does it get better after a couple days?

I had C5C6C7 ACDF in Jan 2013, but had still been battling pain at the upper left side of my neck at the base of the skull. Since the pain is in a different location from where the surgery took place....my ortho/physio doctor/chiropractor feel that it's in the C2/C3 region. The pain is around a 3-4 (on scale of 1-10) but it's pretty constant all day and gets me depressed.
advertisement

Comments

  • sandisandi Posts: 6,269
    edited 12/20/2013 - 5:37 AM
    Yes, it is quite common for the pain levels to flare up a bit for a few days post injection. It take a bit of time for the medications and steroid to work it's way into the tissue surrounding the area of inflammation and to work its magic.......
    It's good that the pain is at a lower level than it could be, but we all understand how unrelenting pain can effect us.
    Good luck
  • Yes, it's been a chronic issue for me...for whatever reason......and it was something I had pre surgery. I do sleep ok...seems to feel better when I lie down....it's when I get up...walk around...do activities.....that's when it starts to flare up. I'm sure my mind doesn't help matters...as I seem to focus on it too much. Just wish I could get it to go away.
  • advertisement
  • dilaurodilauro ConnecticutPosts: 12,230
    Take a look at this Pain topic of the week Item #3 talks about Spinal injections. Also from there you will find formal medical links into the world of Spinal Injections.
    Ron DiLauro Veritas-Health Forums Manager
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
Sign In or Register to comment.